# SDR LS1R076725

- Difficulty date: October 22, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B-3
- Aircraft serial: 2040
- Aircraft time: 11,521 hours
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 206070274005
- Part serial: 7022
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURN AND BANK INDICATOR NEEDLE WILL NOT MOVE.
